# SDR DALA2023062305085

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 56,619 hours, 39,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CEILING EXIT SIGN COVER IS MISSING. MAINTAINANCE REPLACED THE COVER AS REQUIRED. AIRCRAFT IS OK FOR SERVICE. (LP #4730934)
